# SDR CKSA98366

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION STA760 FWD LBL72 FLOORBEAM HAS CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-1.  CUTOUT CORRODED SECTION OF UPPER CHORD AND FABRICATED REPAIR IAW SRM 51-40-4 FIG 1.  ALSO AIA EDR NR B4-05876.  CORROSION TASK CARD NUMBER C53-210-07.  NON-ROUTINE TASK CARD NUMBER 25206.
